# SDR CA150429009

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,910 hours
- Engine: Pwa PT6*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4G6320A00132
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) MAIN ROTOR GEARBOX SUMP CHIP CAS ILLUMINATED POST START-UP.  WOULD NOT BURN.
